Article citationsMore>>

QI Deng-ji, Domination Number of Generalized Petersen Graphs (m is even) , Journal of Qingdao University of Science and Technology , Vol . 26 No. 2 Apr . 2005, 181-183(in Chinese)(齊登記. 廣義Petersen圖的控制數——當m是偶數時P(m,2)的控制數[J]. 青島科技大學學報(自然科學版), 2005, 26(2): 181-183).).

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.